# SDR SWAA982507

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Low Press
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 1 (B) ELECTRIC HYD PUMP LOW PRESURE LIGHT ILLUMINATED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED B PUMP, OPS CHECK GOOD PER BOEING MM (LPG 267342).
